# SDR AALA202207159170

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 737
- Aircraft serial: 40620
- Aircraft time: 25,781 hours, 3,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 23D EMERGENCY EXIT LIGHT IS BROKEN. REMOVED AND REPLACED SEAT 23D EMERGENCY EXIT LIGHT PER B787-33-51-06.
